MathSciNet Relay Station
MathSciNet bibliographic data
MR2891941 49M30 (49J40)
Kunisch, Karl; Wachsmuth, Daniel Path-following for optimal control of stationary variational inequalities. Comput. Optim. Appl. 51 (2012), no. 3, 1345–1373.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement